# SDR 9520513230

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665103
- Condition: Malfunctioned
- Location: Door 4r
- Part time: 9,202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE AIRCRAFT ARRIVED AT THE GATE, THE FLIGHT ATTENDANT INADVERTENTLY DEPLOYED THE SLIDE AT DOOR 4R.  THE SLIDE DID NOT FULLY INFLATE.  MAINTENANCE REMOVED SLIDE AND SENT TO THE SHOP WHERE THE SLIDE WAS REPACKED.  THIS SLIDE WILL BE INSTALLED ON AN AIRCRAFT AND RE-DEPLOYED FOR TROUBLESHOOTING PURPOSES AT A LATER DATE.
